# SDR RAIA201505270001

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 34,991 hours, 19,957 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 2165
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU BLEED VALVE FAILED MESSAGE FOLLOWED BY APU FAILED MESSAGE ON EICAS, APU INDICATED 28V ON BUSS, ACFT RETURNED TO BLOCKS.  REPLACED THE BLEED VALVE, OPS CHECKED GOOD.
